# SDR HNAA2021060100228

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 39,480 hours, 35,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT AT 25000FT STRONG BURNING PLASTIC SMELL IN COCKPIT FOLLOWED SHORTLY IN CABIN.  FOLLOWED QRH AND SMELL MITIGATED BUT REMAINED UNTIL ON GROUND. NO SMOKE NOTED.             INSPECTED PACK SYSTEMS FOR BURNING SMELL.  MX FOUND BURNING SMELL IS FROM PACK 1.  SEE LP 217821 SEQ 2 FOR DISCREPANCY AND RELIEF
